MathSciNet Relay Station
MathSciNet bibliographic data
MR242200 (39 #3533) 57.70 (35.00)
Spencer, D. C. Overdetermined systems of linear partial differential equations. Bull. Amer. Math. Soc. 75 1969 179–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement